RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 1, Pages 172–177 (Mi cheb68)  

This article is cited in 3 scientific papers (total in 3 papers)

The Hecke–Kesten problem for some integrals

A. V. Shutov

Vladimir State University

Full text: PDF file (416 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.21
MSC: 11K31
Received: 15.08.2011

Citation: A. V. Shutov, “The Hecke–Kesten problem for some integrals”, Chebyshevskii Sb., 12:1 (2011), 172–177

Citation in format AMSBIB
\Bibitem{Shu11}
\by A.~V.~Shutov
\paper The Hecke--Kesten problem for some integrals
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 1
\pages 172--177
\mathnet{http://mi.mathnet.ru/cheb68}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075074}


Linking options:
  • http://mi.mathnet.ru/eng/cheb68
  • http://mi.mathnet.ru/eng/cheb/v12/i1/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhuravlev, “Mnogotsvetnye mnozhestva ogranichennogo ostatka”, Chebyshevskii sb., 16:2 (2015), 93–116  mathnet  elib
    2. D. V. Kuznetsova, A. V. Shutov, “Exchanged Toric Tilings, Rauzy Substitution, and Bounded Remainder Sets”, Math. Notes, 98:6 (2015), 932–948  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. V. Shutov, “Nonautonomous bounded remainder sets”, Russian Mathematics, 62:12 (2018), 81–87  mathnet  crossref  isi
  • Number of views:
    This page:109
    Full text:63
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020